# SDR 96ZZZX917

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 693
- System (JASC): 2460 · DC Power Distribution System
- Part: Wire
- Condition: Chafed
- Location: Term Block T2aj
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT/ISO - FLT 5234 - ON 1-1-96, FLIGHT HAD JUST TAKEN OFF WHEN THE CIRCUIT BREAKER FOR THE LEFT FUEL AND OIL PRESSURE GAUGE TRIPPED.  THE CAPTAIN TRIED TO RESET THE BREAKER, BUT IT IMMEDIATELY TRIPPED AGAIN.  THE CAPTAIN RETURNED TO THE FIELD WHERE HE MADE AN UNEVENTFUL LANDING.  MAINTENANCE PERSONNEL WERE DISPATCHED TO TROUBLESHOOT THE PROBLEM.  A CHAFED WIRE AT TERMINAL BLOCK T2AJ WAS FOUND TO BE CAUSING THE PROBLEM.  THE WIRE WAS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE.
